# SDR SIMA20130511005

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 26,583 hours, 24,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3202 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN DOOR LOCK HANDLE & MECHANISM IAW EMB AMM 52-11-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
